# SDR CALA2021040500424

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DOOR SILL PLATE SURFACE 6EA ATT SCREW HOLE FOUND ELONGAT ED AT FR55A-FR59 STGR38 REF NON-ROUTINE NO.: 9429297, ORIGINATED BY EMP V906550, SPEC NO.A3NB-53-4-6179. PERFORMED BY EMP V906550, AFT CGO DOOR SILL REPAIRED AS PER ECRA 5341-01239 REV A AND RELATED COVER SHEET, CONNECTION SHEET & FIT TINGS REPLACED AS PER ECRA5341-01239 REV A AND DWG D5347700 REV L & R, THIS ECRA PROVIDE INSTRUTION TO ACCOMPLISH A CATEGORY B R EPAIR PENDING FATIGUE ANALYSIS, PART 1.B GENERATE ELB/DIP LOG TO ADD EMP:V906550 RY. 2021 FOR DEFINITIVE RDAS WITH FINAL CLASSCATION OF REPAIR CATEGO PAGE TO: CONTACT ENGINEERING AFT 16 JULY 2021 BUT BEFORE 16 AUG ING COMPLETE FATIGUE ANALYSIS" C. GENERATE SEPARATE ELB/DIP LOG "REPAIR ACCOMPLISHED BY THIS ECRA IS GOOD UNTIL 16 SEP 2021 PEND RII BY TA327.
